# SDR ASOA2016060614999

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL HAS CORROSION DAMAGE, FS 379-FS 485, RBL9.  EVALUATED FLOOR SEAT TRACK, RBL 9, FS 379-FS 485 FOUND TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001-A02, SRM 53-21-49-400-101-001-A01.  R & R FLOOR SEAT RAIL ON RBL9 AT FS 379-485 IAW SRM 53-00-49-000-801-A07, 53-00-49-400-801-A01.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV M.
